# SDR SWAA2022022468964

- Difficulty date: October 13, 2018
- Submitted: February 25, 2022
- Operation: Air carrier
- Aircraft: N709SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27843
- Aircraft time: 70,244 hours, 41,548 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Stiffener
- Condition: Cracked
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STIFFENER CRACKED AT BS 663 WL 145 LBL 27 P/N 111A1308-7 / RECIEVED NEW PART#111A1308-7 PO#711890 LOCATED & DRILLED IAW DWG 111A1000; SRM 51-40-05-0G-0 TO BE INSTALLED ON DEFECT CARD #N165689 COPY ATTACHED. 81146U 10/17/18
